# SDR AALA20120404004

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 85,970 hours, 13,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 520 SHORT J-CAP HAS SMALL SPOT OF CORROSION AT MOUNTING NUT PLATE FOR POWER DRIVE UNIT 5R BOTTOM SIDE AT DOOR CUTOUT.  REPLACED J-CAP PER SRM 51-10-02.
